# SDR GAIA01132ST

- Difficulty date: May 5, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IT WAS DISCOVERED THAT THE INNER WEB IS CRACKED IN THE NOSE WHEEL WELL LEFT SIDE AT BS 277, WL 160 INSIDE THE LIGHTENING HOLE.  ACCOMPLISHED INNER WEB REPAIR BS 277 LEFT WL 160 IAW B727 SRM 53-10-2 FIG 1 SRM 51-30-2.  (M)
